# SDR 2014FA0000619

- Difficulty date: October 23, 2014
- Submitted: October 23, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105P
- Part serial: 87007
- Condition: Separated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST HAS ADHESIVE SEPARATION AT THE SEAM.
